Isometries of Pfaff's space – time systems
Doklady Akademii Nauk, Tome 208 (1973) no. 6, pp. 1321-1324
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_208_6_a17,
author = {R. F. Polishchuk},
title = {Isometries of {Pfaff's} space {\textendash} time systems},
journal = {Doklady Akademii Nauk},
pages = {1321--1324},
year = {1973},
volume = {208},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_208_6_a17/}
}
R. F. Polishchuk. Isometries of Pfaff's space – time systems. Doklady Akademii Nauk, Tome 208 (1973) no. 6, pp. 1321-1324. http://geodesic.mathdoc.fr/item/DAN_1973_208_6_a17/